# SDR 2012FA0000616

- Difficulty date: September 12, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N830PA
- Make and model: Snias AS350B3
- Aircraft serial: 7246
- Aircraft time: 584 hours, 4,972 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Damaged
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CAUTION PANEL FIRE LIGHT ILLUMINATED DURING TAKEOFF, PILOT PERFORMED AN UNSCHEDULED LANDING,  DISCOVERED THAT THE FIRE LIGHT PRESS TO TEST SWITCH WAS FOUND ENGAGED.  TECH DISENGAGED FIRE LIGHT PRESS TO TEST SWITCH TO EXTINGUISH LIGHT.  SWITCH FOUND TO BE IN SERVICABLE CONDITION AND SYS WAS FUNCTIONING AS REQUIRED.
